# SDR CA090827004

- Difficulty date: August 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 19,057 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 9A02066005
- Condition: Broken
- Location: Drag Wire
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DOING A WATER LANDING.  PILOT HEARD A LOUD POP ON LANDING.  HE TAXIED TO THE DOCK WITH OUT ANY TROUBLES, UPON INVESTIGATION HE FOUND THAT THE FWD DRAG WIRE FITTING PN 9A02066-005 HAD BROKEN AT THE CLEVIS PIN END.  ALL OTHER FITTINGS WERE INSPECTED AND DRAG WIRE FITTING WAS CHANGED.
